# SDR CALA2023062602008

- Difficulty date: June 14, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 118,790 hours, 18,458 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: 113T1633179
- Condition: Broken
- Location: Left Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING EXTERNAL INSPECTION {B767-06-3-0217} - FOUND SUPPORT BRACKET BROKENB/DAMAGED.  SEE PHOTO. ADDED PHOTO.  PANEL 652DB REMOVED BROKEN BRACKET 2767 CYCLES, OR 551 DAYS WHICH IS REMAINING TIME BEFORE NEXT "C" CHECK. WHICHEVER COMES FIRST. DIP TO ACCOMPLISH INSPECTION PER PART 2 OF EC/RA 5700-03923 REV B ONCE EVERY 14 DAYS AND ACCOMPLISH PART 3 BEFORE 10,393 HRS, CARRY APPROVED PER ECRA 5700-03923 REV B. ACCOMPLISH INSPECTION TOMC-APPROVAL FROM SC1ELBYC COMMENT PER PART 2 ONCE EVERY 14 DAYS AND ACCOMPLISH PART 3 BEFORE 10393 HOURS, 2767 CYCLES, OR 551 DAYS WHICHEVER COMES FIRST WHICH IS THE TIME REMAINING TILL NEXT C-CHECK. C/W HFEC PER ECRA 5700-03923 REV B. NO CRACKS NOTED. FABRICATED CHANNEL AND MATCHED DRILLED HOLES TO NEW PART REF COMPLETED INSTALLATION OF CHANNEL REF ECRA 5700-03923 REV B QC ECRA 5700-03923 REV A, PART 1 INTERIM REPAIR STEP 1 A. B. INTERIM REPAIR PART 1 STEPS 1 AND 2, NEEDS TO BE PLACED ON DIP REQUIRES HFEC INSP STEP 1 C. OF BEND RADIUS TO VERIFY NO CRACKS PER STEP 3. EXIST. RECORDS UPDATE. HC TOMCQC REV PERFORMED PER ECRA 5700-03923 REV C PART 1 INTERIM REPAIR IS NOW CONSIDERED A PERMANENT REPAIR. NO FURTHER ACTIONS REQUIRED. QC REVIEW RIR : 14 DAYS T/A : 10,393 FH OR 2,767 FC OR 551 DAYS (NEXT C CK)...HC
